# SDR AALA201606079001

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 16,493 hours, 6,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148200000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD GALLEY FLOOR PANEL 221DF, HAS A SOFT SPONGY FEEL.  REPLACED FWD GALLEY FLOOR PANEL 221DF IAW AMM 53-22-12.
